The palps, I'm guessing, are ectopics and those probably are the result of enhanced automaticity exacerbated by the adderall.
I think the more medically accepted explanation would be vagal tone. I'm more inclined to think this if the palps are tachy/brady but could also fit for ectopic beats.
Another possibility is heart irritation (from the pericardium) resulting from the the position changes.
These aren't easy to nail down with tests, i.e. might not be worth pursuing unless it gets worse.
In the early 1980s, I got a diagnosis of mitral valve prolapse as a cause of frequent irregular heartbeats. I've been taking 10 mg of Inderal since then. I am a 69 year- old male, married with children. Recently I've been getting a return of the irregular beats despite taking the Inderal, and changed my dose to 15 mg daily, taken in half-tablet (5 mg) doses three times a day. That seems to help.
If I exercise, as riding a bicycle, or trotting with the dog, any tendency for heartbeat irregularity seems to go away as long as the rate is elevated. When I rest, the irregularity can return, especially if I should lie down.
At night I notice the irregular beats often accumpanied by "surges" under my collarbones when the heart seems to catch-up.
I was very surprised last night to find that if I sat up in bed my heartbeat became regular. Then I tried the effect of lying supine (irregular beating), on either side (irregular beating) or prone (regular beating).
So it appears this new irregular beat may be related to my position while lying-down.
I don't find it too easy to lie prone in bed because my face is against the pillow, or my neck is pressed against the edge of the mattress, but it is certainly more restful for my mental state!